MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope

Olympus Winter & Ibe GmbH Video-Optik "ENDOEYE 3D", 30°; rigid video laparoscope
Model Number WA50082A
Medical Device Problem Codes Device Reprocessing Problem (1091); Corroded (1131); Erratic or Intermittent Display (1182); No Display/Image (1183); Poor Quality Image (1408); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
Video-Optik "ENDOEYE 3D", 30°
Common Device Name
rigid video laparoscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50699301
Report Number9610773-2026-06060
Device Sequence Number9654567
Product Code GCM
UDI-Device Identifier04042761083492
UDI-Public04042761083492
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K193026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWA50082A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown